Sansum Clinic
Decrease (-) Restore Default Increase (+) font size
PrintEmail
Share
Follow us on Facebook    Follow us on Twitter    View our YouTube Videos
 "Like" us on facebook

Channel Manager

Toxic Epidermal Necrolysis

Toxic Epidermal Necrolysis

Toxic epidermal necrolysis is a life-threatening skin disorder which causes the skin to blister and peel. This condition can be caused by a reaction to some medicines, and it progresses quickly and requires hospitalization.

Last Revised: June 30, 2011

Author: Healthwise Staff

Medical Review: Adam Husney, MD - Family Medicine & Rohit K Katial, MD - Allergy and Immunology

This information does not replace the advice of a doctor. Healthwise, Incorporated disclaims any warranty or liability for your use of this information. Your use of this information means that you agree to the Terms of Use. How this information was developed to help you make better health decisions.

© 1995-2013 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.

 
© 2014 Sansum Clinic